# SDR AALA201809249034

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 7,033 hours, 2,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Bottle Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SLIDE BOTTLE COVER WAS MISSING 2 FASTENERS.  INSTALLED THE 2 FASTENERS ON THE R2 BOTTLE COVER.
